# SDR SWIA200413943

- Difficulty date: October 11, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 20,540 hours, 27,422 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Smoke
- Location: Lav Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PASSENGER DEPLANING, MOMENTARILY SMELLED SMOKE AND NOTICED C/B A30 POPPED.  REPLACED LAV LIGHT BALLAST AND RESET BREAKER A30, OPERATIONAL CHECK GOOD.
